# SDR GTIA010954

- Difficulty date: August 30, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - PASSENGER CABIN SEAT TRACK HAS CORROSION AT FS 200-408 AT X-18 INCHES.  REMOVED CORROSION.  REMOVED SEAT TRACK FROM STATION IAW MD-80 SRM 53-04.  INSTALLED NEW SEAT TRACK IAW MD-80 SRM 53-04.  (M)
